Exact Phrase
All Words
Login
ไทย
|
English
Journal
desc:
Article
Some identities for Gibonacci Sequence
Journal
International Journal of Mathematics and Computer Science (ISSN: 18140424)
Volume
20
Issue
2
Page
489-493
Year
มกราคม 2025
Class
นานาชาติ
Journal type
Traditional
Document type
Article
DOI
10.69793/ijmcs/02.2025/utsanee
Related Link
-
Author
นางพิมพ์ชนา ศิริจารุอนันต์, รองศาสตราจารย์
(
ภาควิชาคณิตศาสตร์
)
ดร.อุษณีย์ ลีรวัฒน์, รองศาสตราจารย์
(
ภาควิชาคณิตศาสตร์
)
แสดงความคิดเห็น
(0)
Show all comment